MAUDE Adverse Event Report: STEPHANIX STEPHANIX; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

STEPHANIX STEPHANIX; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number D2RS TYPE 9090
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a movement ordered from the console by a radiology operator, the table did not stop.No patient, no injury.The user did not use the emergency stop buttons.After analysis of the logs by our support team, we found that when the tilting control was released, a bug occurred in the inverters and movement continued without reaching the limit switch.We have implemented a hardware safety which monitors if an abnormal situation like this occurs and cuts the power so that the movement stops immediately.During this issue, the contactor failed to open properly and the equipment remained powered.Our technical team adjusted the limit switch and changed the contactor (manufactured by schneider electric), the component that cuts off the power when the problem occurs.

Brand Name
STEPHANIX
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
STEPHANIX
10 rue jean moulin
zi du bayon
la ricamarie, 42150
FR  42150
Manufacturer (Section G)
STEPHANIX
10 rue jean moulin
zi du bayon
la ricamarie, 42150
FR   42150
Manufacturer Contact
sandie perret
10 rue jean moulin
zi du bayon
la ricamarie, 42150
FR   42150
MDR Report Key22506256
Report Number3006972752-2025-00001
Device Sequence Number8625098
Product Code OWB
UDI-Device Identifier03664049001052
UDI-Public03664049001052
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K213479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD2RS TYPE 9090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown